Piriteze Allergy Relief Tablets, Cetirizine – Pack of 30
See details below, always read the label
Suitable for: Adults & children over 6 years
Active ingredients: Cetirizine hydrochloride
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Age restricted product
You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.
Collect 40 points with this purchase
Check store stock overlay
Please use this overlay to check for product availability
To relieve the symptoms of:-
- skin allergies
- pet allergies
- mould spore allergies
- house dust mite allergies
Adults & children over 6 years
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use
For oral use only.
Adults and children aged 12 years and over: One tablet once a day.
Children aged 6 to 12 years: Half a tablet twice a day
Children under 6 years: Not recommended. See leaflet for further advice.
Do not exeed the stated dose.
Hazards and Cautions
Before using this medicine:
This medicine can make you feel sleepy. Do not drive or use machines while taking this medicine until you are sure you are not affected. See the leaflet for more information.
Avoid alcoholic drink.
If symptoms persist, or if you are pregnant or breast-feeding, consult your doctor.
Keep out of the sight and reach of children.
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
- Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies
- Keep all medicines out of the reach of children
Each tablet contains the active ingredient Cetirizine hydrochloride 10mg
Active ingredients: Each tablet contains the active ingredient Cetirizine hydrochloride 10mg
Other ingredients: Lactose